References of "La Fuente-Gravy, Laurent 50025908"
     in
Bookmark and Share    
See detailSymplectic Dirac operators: Construction and kernels
La Fuente-Gravy, Laurent UL

Presentation (2018, July 04)

Detailed reference viewed: 21 (0 UL)
See detailMoment map and closed Fedosov star products
La Fuente-Gravy, Laurent UL

Presentation (2018, June 04)

Detailed reference viewed: 21 (1 UL)
See detailMoment maps and closed Fedosov's star products
La Fuente-Gravy, Laurent UL

Presentation (2017, September 13)

Detailed reference viewed: 18 (0 UL)
See detailFutaki invariant for Fedosov star products
La Fuente-Gravy, Laurent UL

E-print/Working paper (2016)

We study obstructions to the existence of closed Fedosov star products on a given Kähler manifold (M, omega, J). In our previous paper [11], we proved that if the Levi-Civita connection of a Kähler ... [more ▼]

We study obstructions to the existence of closed Fedosov star products on a given Kähler manifold (M, omega, J). In our previous paper [11], we proved that if the Levi-Civita connection of a Kähler manifold will produce a closed (in the sense of Connes-Flato-Sternheimer [4]) Fedosov’s star product then it is a zero of a moment map μ on the space of symplectic connections. By analogy with the Futaki invariant obstructing the existence of cscK metrics, we build an obstruction for the existence of zero of μ and hence for the existence of closed Fedosov’s star product on a Kähler manifold. [less ▲]

Detailed reference viewed: 14 (0 UL)
Full Text
Peer Reviewed
See detailThe group of Hamiltonian automorphisms of a star product
La Fuente-Gravy, Laurent UL

in Mathematical Physics, Analysis and Geometry (2016), 19(3),

Detailed reference viewed: 27 (0 UL)
Full Text
Peer Reviewed
See detailInfinite dimensional moment map geometry and closed Fedosov star products
La Fuente-Gravy, Laurent UL

in Annals of Global Analysis and Geometry (2016), 49(1), 1-22

We study the Cahen–-Gutt moment map on the space of symplectic connections of a symplectic manifold. Given a Kähler manifold (M, ω, J ), we define a Calabi-type functional F on the space M of Kähler ... [more ▼]

We study the Cahen–-Gutt moment map on the space of symplectic connections of a symplectic manifold. Given a Kähler manifold (M, ω, J ), we define a Calabi-type functional F on the space M of Kähler metrics in the class [ω]. We study the space of zeroes of F. When (M, ω, J ) has non-negative Ricci tensor and ω is a zero of F, we show the space of zeroes of F near ω has the structure of a smooth finite dimensional submanifold. We give a new motivation, coming from deformation quantization, for the study of moment maps on infinite dimensional spaces. More precisely, we establish a strong link between trace densities for star products (obtained from Fedosov-type methods) and moment map geometry on infinite dimensional spaces. As a byproduct, we provide, on certain Kähler manifolds, a geometric characterization of a space of Fedosov star products that are closed up to order 3. [less ▲]

Detailed reference viewed: 12 (0 UL)
Full Text
Peer Reviewed
See detailOn Mpc-structures and symplectic Dirac operators
Cahen, Michel; Gutt, Simone; La Fuente-Gravy, Laurent UL et al

in Journal of Geometry and Physics (2014), 86

We prove that the kernels of the restrictions of the symplectic Dirac operator and one of the two symplectic Dirac–Dolbeault operators on natural sub-bundles of polynomial valued spinor fields are finite ... [more ▼]

We prove that the kernels of the restrictions of the symplectic Dirac operator and one of the two symplectic Dirac–Dolbeault operators on natural sub-bundles of polynomial valued spinor fields are finite dimensional on a compact symplectic manifold. We compute these kernels explicitly for complex projective spaces and show that the remaining Dirac–Dolbeault operator has infinite dimensional kernels on these finite rank sub-bundles. We construct injections of subgroups of the symplectic group (the pseudo-unitary group and the stabiliser of a Lagrangian subspace) in the Mpc group and classify G-invariant Mpc-structures on symplectic manifolds with a G-action. We prove a variant of Parthasarathy’s formula for the commutator of two symplectic Dirac-type operators on general symmetric symplectic spaces. [less ▲]

Detailed reference viewed: 15 (0 UL)